| Catalog Number |
K6412 SMN 10445104 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2018-00217 was also filed for the same customer inquiry.The customer contacted siemens customer care center (ccc) and reported that discordant, falsely depressed tsh results were obtained on the dimension vista system.Siemens is investigating the incident.
Event or Problem Description
A discordant, falsely depressed thyroid stimulating hormone (tsh) result was obtained on a patient sample on the dimension vista 1500 system.The result was not reported to the physician.After the next qc run was outside of approved range, the same sample was run on an alternate dimension vista system, resulting higher.The repeat result was reported.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed tsh result.
Additional Manufacturer Narrative
Original mdr 2517506-2018-00218 was filed 29-mar-2018.Mdr 2517506-2018-00217 was also filed for the same event.Additional information (30-apr-2018): siemens headquarters support center (hsc) has reviewed the instrument data and completed their evaluation.The event was limited to the samples processed from a single tsh flex reagent cartridge.The discordant low tsh results occurred after a flex switch from flex sequence number 4623 to sequence number 4627.Once the customer switched to a different sequence number flex, the qc and patient results returned to their relative expected values.No product nonconformance with the instrument or reagent was identified.The cause is unknown.Section h6 has been updated to reflect the hsc conclusion.No further evaluation of the device is required.